# SDR AALA961366

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AA
- Make and model: Boeing 727223
- Aircraft serial: 20988
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AROUND LEFT RAM AIR DOOR ACTUATOR SHAFT HOLE ON FUSELAGE SKIN AT STATION 720B INBOARD OF STRINGER 28L.  INSTALLED DOUBLER REPAIR PER SRM 53-30-3 PAGE 5 THROUGH 8 AND SRM 51-20-1, PAGE 12A.  (M)
